# SDR 99ZZZX3278

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2144C
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7987046
- Engine: Lyc TIO540S1AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SL10545
- Condition: Damaged
- Location: Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TOP OVERHAUL, NOTICED LOWER EDGE OF PISTON SKIRT ON SUPERIOR SL10545 PISTONS HAD BEEN CONTACTING OPPOSING CONNECTING ROD CAPS AT BOTTOM OF STROKE.  THE NEW PISTON REPLACMENTS SL10545 HAVE DIFFERENT DIMENSIONS MEASURED FROM LOWER EDGE OF PISTON PIN HOLE TO LOWER EDGE OF SKIRT BY APPROXIMATELY .015 INCH ALLOWING CLEARANCE WITH OPENING CONNECTION ROD CAPS.
